On Certain Series of Hecke-Type

Authors

  • Heng Huat Chan
  • Zhi-Guo Liu

Keywords:

q-series, Rogers' summation formula, Hecke-type series

Abstract

Around 2004, J. Lovejoy proved three Hecke-type series identities using Bailey pairs. In this article, we prove Lovejoy’s identities using transformation formulas for q-series discovered by Z.G. Liu in 2013. Some new Hecke-type series are also derived. Our approach also allows us to derive some new Hecke-type identities.

Downloads

Download data is not yet available.

Downloads

Published

2020-03-13

How to Cite

Chan, H. H., & Liu, Z.-G. . (2020). On Certain Series of Hecke-Type. New Zealand Journal of Mathematics, 48, 1–10. Retrieved from https://nzjmath.org/index.php/NZJMATH/article/view/22

Issue

Section

Articles